Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 19, 2007, 3:24 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2007, 3:24 PM EDT (19:24 UTC)
- Expired
- May 19, 2007, 4:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:45 PM EDT | HAIL 1 | 1 Nw Opa-Locka, FL | REPORTED NEAR INTERSECTION OF NW 67TH AVE AND MIAMI LAKES DRIVE. |
| May 19, 3:48 PM EDT | HAIL 1.75 | Hialeah Gardens, FL | AND FUNNEL CLOUDS NOT TOUCHING THE GROUND OCCURRING AT TIME OF REPORT. |
| May 19, 3:55 PM EDT | HAIL 0.5 | Miami Lakes, FL | ALSO STRONG WINDS AT TIME OF REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 191925 SVRMFL FLC011-086-192015- /O.NEW.KMFL.SV.W.0053.070519T1924Z-070519T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 324 PM EDT SAT MAY 19 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 415 PM EDT * AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PEMBROKE PINES TO MIRAMAR...AND MOVING SOUTHEAST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... SOUTHWEST RANCHES PEMBROKE PINES MIAMI GARDENS NORTH PERRY AIRPORT SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2605 8036 2596 8044 2582 8032 2597 8020 $$ GARCIA
3 follow-up statements
274 WWUS52 KMFL 191941 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 338 PM EDT SAT MAY 19 2007 FLC011-086-192015- /O.CON.KMFL.SV.W.0053.000000T0000Z-070519T2015Z/ BROWARD FL-MIAMI-DADE FL- 338 PM EDT SAT MAY 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR MIRAMAR...OR OVER MIRAMAR...MOVING SOUTH AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIAMI GARDENS...DOLPHINS STADIUM...CAROL CITY...MIAMI LAKES...HIALEAH GARDENS...SAINT THOMAS UNIVERSITY...OPA-LOCKA AND HIALEAH SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITHOUT WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2605 8036 2596 8044 2582 8032 2597 8020 $$ GARCIA
127 WWUS52 KMFL 191953 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 352 PM EDT SAT MAY 19 2007 FLC011-192002- /O.CAN.KMFL.SV.W.0053.000000T0000Z-070519T2015Z/ BROWARD FL- 352 PM EDT SAT MAY 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BROWARD COUNTY IS CANCELLED... LAT...LON 2595 8033 2591 8039 2582 8032 2594 8022 $$ FLC086-192015- /O.CON.KMFL.SV.W.0053.000000T0000Z-070519T2015Z/ MIAMI-DADE FL- 352 PM EDT SAT MAY 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIALEAH GARDENS...OR ABOUT NEAR HIALEAH...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. HAIL UP TO GOLF BALL SIZE IN DIAMETER HAS BEEN REPORTED IN MEDLEY AREA AND QUARTER SIZE HAIL IN OPALOCKA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 2595 8033 2591 8039 2582 8032 2594 8022 $$ GARCIA
650 WWUS52 KMFL 192005 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 405 PM EDT SAT MAY 19 2007 FLC086-192015- /O.CON.KMFL.SV.W.0053.000000T0000Z-070519T2015Z/ MIAMI-DADE FL- 405 PM EDT SAT MAY 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIALEAH...MOVING SOUTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROWNSVILLE. SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITHOUT WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 2592 8027 2587 8034 2580 8028 2587 8020 $$ GARCIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM EDT, 58 minutes earlier.
Area forecast discussion, May 19, 2:26 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT SAT MAY 19 2007
.DISCUSSION...
A WEAK AND DIFFUSE FRONTAL BOUNDARY CONTINUES ACROSS SOUTH
FLORIDA...WITH A COLD FRONT EXTENDING FROM NEAR THE BAHAMAS
EASTWARD ACROSS THE WESTERN ATLANTIC TO THE LOW IN THE NEW ENGLAND
COASTAL REGIONS. A SURFACE RIDGE IS ACROSS THE SOUTHEAST U.S. AND
IS FORECAST TO DRIFT SOUTHEAST AND INCREASE THE PRESSURE GRADIENT
ACROSS THE WESTERN ATLANTIC AND THE FLORIDA PENINSULA...WITH
NORTHEASTERLY WINDS FORECAST FOR THE SOUTH FLORIDA PENINSULA AND
ADJACENT WATERS. REGIONAL SURFACE OBSERVATIONS INDICATE THAT THE
TRANSITION TO NORTHEASTERLY WINDS HAS BEGUN ACROSS THE
REGION...WITH WINDS IN THE 15 TO 20 KNOT RANGE FORECAST THROUGH
SUNDAY NIGHT ACROSS THE LOCAL ATLANTIC AND GULF OF MEXICO WATERS
BEGINNING TONIGHT...FOR MAINLY THE OFF SHORE WATERS.
AS THE AFOREMENTIONED FRONTAL BOUNDARY DRIFTS OFF TO THE EAST...THE
LOW LEVEL MOISTURE SUPPLY WILL BE SOMEWHAT LIMITED THEREAFTER AND
THE CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS SOUTH FLORIDA WILL
BE ME MARGINAL FOR THE REMAINDER OF THE WEEKEND. THE UPPER
ATMOSPHERIC CONDITIONS AND LACK OF DYNAMICS ALSO DO NOT FAVOR ANY
SYNOPTIC SCALE PRECIP AND THE MAIN MECHANISM FOR SHOWERS WILL LIKELY
BE THE SEA BREEZE AND SEA BREEZE CONVERGENCE WITH MAINLY AFTERNOON
AND EVENING THUNDERSTORMS. BUT WITH THE MODERATE EASTERLIES
DOMINATING THE REGION...THE EAST AND WEST COAST SEA BREEZE
CONVERGENCE WILL BE MAINLY LATER IN THE AFTERNOON AND MAINLY CLOSER
TO THE WEST COASTAL ZONE.
THE LATEST GFS GUIDANCE CONTINUES TO GENERATE SPURIOUS LOWS ALONG
THE SOUTHEASTERN BAHAMAS...WHICH IN TURN AFFECTS THE GUIDANCE IN THE
VICINITY OF THE SOUTH FLORIDA PENINSULA. FOR EXAMPLE THE LOCAL
PRESSURE GRADIENT IS LIKELY TOO HIGH AND RESULTANT WIND SPEEDS TOO
HIGH AS WELL. BUT INSPECTION OF THE ENSEMBLE GUIDANCE ALSO SUGGESTS
THAT THE SURFACE RIDGE WILL START TO BUILD ACROSS THE WESTERN
ATLANTIC AND THE SURFACE WINDS WILL INCREASE ACROSS THE REGION. BUT
WITH THE CAVEAT THAT THE GUIDANCE MIGHT BE A FEW KNOTS TOO HIGH...SO
THE WINDS WERE BROUGHT DOWN A FEW KNOTS. THIS THEN BROUGHT DOWN THE
FORECAST SEAS FOR THE LOCAL ATLANTIC WATERS...BUT A SMALL CRAFT
ADVISORY STILL LOOKS NECESSARY FOR THIS EVENING AND TONIGHT AS THE
GULF STREAM AND OFF SHORE SEAS ARE FORECAST TO BUILD TO NEAR 7
FEET...MAYBE LOCALLY HIGHER IN ISOLATED AREAS.
&&
.AVIATION...
A WEAK COLD FRONT CONTINUES TO SLIDE SOUTHWARD ACROSS THE FORECAST
AREA THIS AFTERNOON. ISOLATED SHOWERS/THUNDERSTORMS HAVE DEVELOPED
ALONG THE PORTION OF THIS BOUNDARY OVER THE ATLANTIC WATERS...AND
ACROSS THE NORTHEAST PORTION OF THE MAINLAND WHERE ITS SOUTHWARD
MOVEMENT HAS ENHANCED CONVERGENCE ALONG THE ATLANTIC COAST SEA
BREEZE BOUNDARY. WILL LEAVE VCTS/CB IN FOR ALL EAST COAST TERMINALS
THROUGH 20/01Z...WITH MODELS IN GOOD AGREEMENT THAT THE CONVECTIVE
THREAT WILL SHIFT OFFSHORE THE ATLANTIC COAST THIS EVENING. EXPECT
TO SEE A FAIRLY BROAD AREA OF COLD AIR STRATOCU DEVELOP OVER THE
ATLANTIC THIS EVENING...AND MOVE INLAND TO AFFECT MAINLY THE EAST
COAST TERMINALS OVERNIGHT. ALTHOUGH HIGH-END IFR CIGS ARE POSSIBLE
AROUND DAWN...WILL ONLY CARRY MVFR AT THIS TIME. STREAMER SHOWERS
WILL LIKELY RETURN TO THE EAST COAST TERMINALS ON SUNDAY MORNING...
WITH GUSTY EAST-NORTHEAST FLOW OF 15-20 KNOTS THROUGHOUT THE
FORECAST PERIOD. 70/DD
&&
.MARINE...
A SMALL CRAFT ADVISORY STILL IS IN EFFECT FOR THIS EVENING AND
TONIGHT AS THE GULF STREAM AND OFF SHORE SEAS ARE FORECAST TO
BUILD TO NEAR 7 FEET...MAYBE LOCALLY HIGHER IN ISOLATED AREAS. ALSO
SEE DISCUSSION ABOVE. AS THE SURFACE RIDGE AND WINDS INCREASE...THE
POTENTIAL FOR RIP CURRENTS ACROSS THE EAST COAST ATLANTIC BEACHES
WILL INCREASE THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 74 82 73 / 50 40 30 30
FORT LAUDERDALE 84 74 83 73 / 50 40 30 30
MIAMI 85 74 84 73 / 50 40 30 30
NAPLES 87 67 86 70 / 40 30 30 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EDT SUNDAY
FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...70/DD
SHORT TERM/AVIATION...60/BDHazardous weather outlook, May 19, 6:25 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 625 AM EDT SAT MAY 19 2007 FLZ063-066>075-192230- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 625 AM EDT SAT MAY 19 2007 ...CHANCE OF THUNDERSTORMS FOR ALL OF SOUTH FLORIDA TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTH FLORIDA TODAY...AS A WEAK COLD FRONT APPROACHES THE REGION AND AN UPPER LEVEL DISTURBANCE PASSES OVERHEAD. CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE PRIMARY THREAT...BUT THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH...SMALL HAIL...AND TORRENTIAL DOWNPOURS. WAVES: NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS ALL OF THE SOUTH FLORIDA COASTAL WATERS BY LATE THIS AFTERNOON. THIS WILL RESULT IN GULF STREAM SEAS BUILDING INTO THE 6 TO 8 FOOT RANGE BY THIS EVENING...AND INTO THE 7 TO 9 FOOT RANGE BY SUNDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC COASTAL WATERS FOR THIS REASON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGHOUT THE UPCOMING WEEK FOR MOST OF SOUTH FLORIDA. ORGANIZED SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. OTHERWISE...EAST TO NORTHEAST WINDS OVER THE SOUTH FLORIDA COASTAL WATERS WILL CONTINUE IN THE 15 TO 20 KNOT RANGE THROUGH THE MIDDLE OF NEXT WEEK...WITH SEAS IN THE GULF STREAM REMAINING HIGH THROUGH THIS TIME. STRENGTHENING EASTERLY WINDS WILL ALSO RESULT IN AN ELEVATED THREAT FOR RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SUNDAY MORNING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Special weather statement, May 19, 2:41 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 241 PM EDT SAT MAY 19 2007 FLZ071-072-074-191915- WESTERN BROWARD FL-BROWARD METROPOLITAN FL-DADE METROPOLITAN FL- 241 PM EDT SAT MAY 19 2007 AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSECTION I-75 AND U.S. 27...OR 8 MILES WEST OF DAVIE...MOVING SOUTH AT 5 TO 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
Special weather statement, May 19, 3:12 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 312 PM EDT SAT MAY 19 2007 FLZ071>074-191945- WESTERN BROWARD FL-WESTERN DADE FL-BROWARD METROPOLITAN FL- DADE METROPOLITAN FL- 312 PM EDT SAT MAY 19 2007 AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THE INTERSECTION OF U.S. 27 PINES BLVD...OR 6 MILES WEST OF MIRAMAR...MOVING SOUTHWESTWARD AROUND 10 TO 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 18, 11:37 PM EDT | Special Marine Warning | MFL | 23 min | |
| May 18, 11:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| May 19, 1:28 AM EDT | Marine Weather Statement | MFL | 62 min | |
| May 19, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| May 19, 6:13 PM EDT | Marine Weather Statement | MFL | 62 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.